Accessibility navigation


Items where Author is "Hannachi, Dr Abdelwaheb"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 14.

Article

Hannachi, A. and Turner, A.G. (2013) Isomap nonlinear dimensionality reduction and bimodality of Asian monsoon convection. Geophysical Research Letters, 40. ISSN 1944-8007 doi: 10.1002/grl.50351

Hannachi, A., Mitchell, D., Gray, L. and Charlton-Perez, A. (2011) On the use of geometric moments to examine the continuum of sudden stratospheric warmings. Journal of the Atmospheric Sciences, 68 (3). pp. 657-674. ISSN 1520-0469 doi: 10.1175/2010JAS3585.1

Woollings, T. , Hannachi, A. and Hoskins, B. (2010) Variability of the North Atlantic eddy-driven jet stream. Quarterly Journal of the Royal Meteorological Society, 136 (649). pp. 856-868. ISSN 1477-870X doi: 10.1002/qj.625

Woollings, T. , Hannachi, A. , Hoskins, B. and Turner, A. (2010) A regime view of the North Atlantic Oscillation and its response to anthropogenic forcing. Journal of Climate, 23 (6). pp. 1291-1307. ISSN 1520-0442 doi: 10.1175/2009JCLI3087.1

Turner, A. G. and Hannachi, A. (2010) Is there regime behavior in monsoon convection in the late 20th century? Geophysical Research Letters, 37. L16706. ISSN 0094-8276 doi: 10.1029/2010GL044159

Hannachi, A. and Turner, A. G. (2008) Preferred structures in large-scale circulation and the effect of doubling greenhouse gas concentration in HadCM3. Quarterly Journal of the Royal Meteorological Society, 134 (631). pp. 469-480. ISSN 1477-870X doi: 10.1002/qj.236

Hannachi, A., Jolliffe, I. T., Stephenson, D. B. and Trendafilov, N. (2006) In search of simple structures in climate: Simplifying EOFs. International Journal Of Climatology, 26 (1). pp. 7-28. ISSN 0899-8418

Hannachi, A., Jolliffe, I. T., Stephenson, D. B. and Trendafilov, N. T. (2005) In search of simple structures in climate data: simplifying EOFs. International Journal Of Climatology, 25. doi: DOI:10.1002/joc.1243

Panagiotopoulos, F., Shahgedanova, M., Hannachi, A. B. A. and Stephenson, D. B. (2005) Observed trends and teleconnections of the Siberian high: A recently declining center of action. Journal of Climate, 18 (9). pp. 1411-1422. ISSN 1520-0442 doi: 10.1175/JCLI3352.1

Ferro, C. A. T., Hannachi, A. and Stephenson, D. B. (2005) Simple nonparametric techniques for exploring changing probability distributions of weather. Journal Of Climate, 18 (21). pp. 4344-4354. ISSN 1520-0442

Pezzulli, S., Stephenson, D. B. and Hannachi, A. (2005) The variability of seasonality. Journal Of Climate, 18 (1). pp. 71-88. ISSN 1520-0442

Stephenson, D. B., Hannachi, A. and O'Neill, A. (2004) On the existence of multiple climate regimes. Quarterly Journal of the Royal Meteorological Society, 130 (597). pp. 583-605. ISSN 1477-870X

Hannachi, A., Stephenson, D. B. and Sperber, K. R. (2004) Probability-based methods for quantifying nonlinearity in the ENSO (vol 20, pg 241, 2003). Climate Dynamics, 22 (1). pp. 69-70.

Hannachi, A., Stephenson, D.B. and Sperber, K.R. (2003) Probability-based methods for quantifying nonlinearity in the ENSO. Climate Dynamics, 20. pp. 241-256.

This list was generated on Tue Sep 2 16:48:50 2014 BST.

Page navigation